MathSciNet Relay Station
MathSciNet bibliographic data
MR1132768 (93d:35043) 35J55 (35A05 49K20)
Van der Vorst, R. C. A. M. Variational identities and applications to differential systems. Arch. Rational Mech. Anal. 116 (1992), no. 4, 375–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement